# SDR MASA98009

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210127051
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7573 - GCC-SHR- AIRCRAFT LANDED IN SHR AND THE CREW HAD TROUBLE OPENING THE AIRSTAIR DOOR.  MAINTENANCE LUBED CABLES AND PULLEYS.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
